# SDR CALA0500381

- Difficulty date: October 30, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 21,734 hours, 3,313 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5108
- Condition: Corroded
- Location: Sta 325
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 325, LBL 48 - RBL 45.  THE FLOORBEAM WAS REPAIRED IAW SRM 53-00-51, FIGURE 201.
